Back to all discussions

Emgality and Trokendi XR

After a few months, the side effects of Trokendi XR (100mg once a day) have subsided as have my migraines - not completely, so my neurologist has added Emgality. Anyone else here taking both? Any comments, thoughts would be appreciated. All I know it's expensive for us Medicare folks!

  1. Hi mortician510,

    Thank you for sharing that with us. I'm not taking either medication, but have heard good things when taken together.

    Hopefully others will be along shortly to share their experiences with you.

    Fingers crossed and hope you have a low pain day,
    Nancy

    1. My wife has started Emgality and developed severe mid-back pain. Has anyone else had this happen? we have done xrays, CT scan and MRI and nothing shows. The only thing i can contribute it to was the Emgality. She started the injection shortly before the pain started. PLEASE HELP.

      1. Hi MarkT,

        I'm so sorry to hear about your wife's back pain. Good to hear her tests came back OK. I'm not taking this medication, so hopefully others will be along shortly to share their experience with you.

        Could it be muscular? Would physical therapy help? Does anything relieve it? Sorry for all the questions.

        Let me know how she is doing,
        Nancy

        or create an account to reply.